New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Dinaette
1 Replies
chicken121 - December 23

Hi I wonder if anyone can help me!
I've recently been diagnosed with pcos and my gp put me on the pill dianette. I've been taking it for three weeks now so am in my week break thing. Problem is this bleed I'm having is a nightmare!!! Sooo painfull, literally I have spent the past two days doubled up in pain, tried all the usual pain relivers and nothing works!! And it's really REALLY heavy, with bit lumpy clot type things! It's so bad I used a super sized tampon in the morning at about 8am and have to change it by 10.30ish. Sorry to be so discriptive but I'm worried and want to know if anyone has had a similar experience. By the way, can't visit my gp for a few days as will be closed for xmas and I will be away! Please help!!!! Thanks xxx

 

kat7 - January 12

I was on Dianette as have PCOS with bad symptoms. Its the only pill that brings down the testosterone/androgen levels in PCOS women who have the bad skin and excess hair. It IS a nightmare pill and it made me like Regan out of Exorcist but it does help the pcos physical symptoms slightly so soldiering on for now should be ok x

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question